# SDR UPS05844769

- Difficulty date: June 5, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- Aircraft time: 65,650 hours, 26,243 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Rt Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE C-2, CORNER FITTING CRACKED AND HEAVILY CORRODED, RT W/W STA 980 CEILING O/B CORNER NEXT TO L24R.  REMOVED FITTING IAW SRM 51-1-20D.  FABRICATED DOUBLER, REPAIR ANGLE AND FILLERS IAW SRM 53-02-00-0, INSTALLED DOUBLER REPAIR ANGLE AND FILLERS IAW SRM51-1-20D, AND 51-1-15.
